At the first sign of colds doctors recommend to use anti-inflammatory drugs, aimed at relief of symptoms: body aches, cough, cold, headache. One such medication is Fervex, produced in powder form for the preparation of medications with dosage for adults and children.
As with colds acts Fervex, and what you need to know about its use for children and adults?
General description of the preparation and its action
The medicine is available in powder form, packaged in small sachets for single dose, and for the convenience of Fervex for children exists in packing for 3 g, and for adults - 4,95 g. The preparation has a lemon scent or raspberry, depending on flavor, drugs used in the manufacture.
pyretic, antihistamine, antiinflammatory and analgesic action of the drug is due to three major active components, members of the Fervex:
- Paracetamol - provides anti-inflammatory and antipyretic effect, thereby eliminating the pain throughout the body (including, headache) and reduces the temperature readings.
- Pheniramine - antihistamines, acting against the appearance of swelling of tissues, ie. It helps to eliminate runny nose and nasal congestion, facilitates breathing.
- Ascorbic acid - natural immunomodulator, and an antioxidant, increasing the body's resistance to colds infections.
Thanks to this composition Fervex quickly removes the symptoms of colds: pain in the muscles and throat, heat, headache, cold.
note! Fervex intended for the symptomatic treatment of colds. On the cause of the common cold drug has no effect.
Fervex used to treat any colds, regardless, What was the cause of the disease pathogen.
Instructions to the drug points, that the primary indication for use is a symptomatic therapy SARS, Acute respiratory infections and other diseases of viral origin, as well as the treatment of inflammation of the mucous membrane of the nasopharynx - rhinopharyngitis.
The dosage regimen and dosage
The contents of a single sachet dissolves in 200 ml of warm water and drunk immediately after preparation. Drinking medicine must be in between meals.
Adult patients should drink no more than powder Fervex 2-3 once a day, observing intervals at four. At the same time people, having kidney problems and liver, and elderly patients intervals should be increased to 8 hours.
The course of treatment depends on the patient's symptoms and save: usually as an antipyretic medication should drink no more than three days, as an anesthetic - to 5 days.
note! The usefulness of the drug over 5 days must be addressed doctor, independent prolonged use of medication can lead to symptoms of overdose.
Fervex prescribed for children depending on their age:
- from 6 to 10 years - twice daily, wherein one bag is divided into two steps;
- from 10 to 12 years - one-off sachet powder drink three times a day;
- WITH 12 to 15 years - a bag of pediatric formulations of four times a day.
Thus for small patients periods between drug doses can be increased to 6 hours, and duration of application should not exceed three days.
Fervex during pregnancy can not drink in the first weeks of pregnancy (to 12 of the week) and in the last trimester. In the middle period of childbearing (with 13 by 24 week) solution - it is possible to apply Fervex expectant mother, It takes only a doctor, while treatment is under its control.
If you exceed the dosage of the drug paracetamol poisoning symptoms appear, wherein the danger arises at a dose of powder over 10 g. There is a clinical picture of intoxication: lack of appetite, sweating, pale skin, vomiting and nausea. Required if such symptoms should call "ambulance", otherwise there is a risk of liver failure, collapse, coma and even death attack.
Features of the application
There are a number of physiological and pathological conditions, in which Fervex for adults is forbidden to use:
- Ulcers and erosions of the stomach and duodenum (especially during exacerbation);
- Saint Martin's evil;
- Congenital enzyme deficiency;
- Severe hepatic insufficiency;
- portal hypertension;
- Individual intolerance to the drug.
Under medical supervision should be applied Fervex elderly patients, as well as persons with diabetes.
Patients under the age of 15 s can not be used in adult medicine dosage. With caution used the drug during the childbearing (especially in 1 and 3 trimester), as well as:
- angle-closure glaucoma;
- Alcoholic and viral hepatitis;
- Prostatic hyperplasia;
- hepatic insufficiency;
- congenital hyperbilirubinemia.
Children should not use Fervex to 6 years of age, as well as diseases of the blood, individual sensitivity to component drugs, enzyme deficiency, glucose-6-phosphate dehydrogenase, severe disorders of the liver and kidneys.
Features of use of the drug Fervex:
- At the time of treatment Fervex should exclude alcohol intake, even in small doses.
- Fervex not be used concomitantly with other drugs, containing paracetamol.
- The combination with antipsychotic, antiparkinsonian drugs, and antidepressants may increase the risk of side effects.
- The powder should not drink more than the length of the installed applications - 3-5 days. In the absence of effect of the medication should be discontinued and seek medical advice.
according to reviews, Fervex well tolerated by patients, if you apply the medicine in these dosages. In very rare cases, the allergic reaction may occur as urticaria, itching, skin rash, and epigastric pain. With long-term uncontrolled taking medication available thrombocytopenia (a decrease in blood platelet count), kidney disorders, visual disturbances, drowsiness, lethargy.
Analogs and reviews
In preparation Fervex price is very reasonable - bags for adults Fervex Uppsala can be purchased from 150 to 220 rub. packing (8 bags), for children - from 250 rub. packing.
According to the active ingredients of the drug are analogues: Febricet, Flukoldin, Fastoryk, Rinzasip. According to the therapeutic effect - Coldrex, panadol for relief, AntiGrippin, Theraflu, Kaffetin, paracetamol, Grippostad, Koldfri etc..
The main "competitors" Fervex in popularity among patients and Theraflu drugs act Coldrex.
What better Fervex or Theraflu and Coldrex? Antipyretic and analgesic effect of these drugs manifests virtually identical. Only a few differences: Coldrex rapidly reduces pain in the throat and actively struggling with cough, Terflu comprises a minimal amount of paracetamol (although its effect by not less, than other drugs), Fervex in more vitamin C, which helps him to quickly deal with the symptoms of the common cold. therefore, which drug to choose - Fervex, Theraflu or Coldrex should be addressed on an individual basis, considering the contraindications, side effects and the symptoms of colds.
Reviews of application Fervex mostly positive. patients say, that if you start to take the powder at the first sign of a cold, it is possible to suspend the development of the disease and quickly eliminate unpleasant symptoms.
For children older than 6 years Fervex easy to use, tk. to give tablets in a child this age is problematic, and dissolved powder also has a pleasant taste.
There are reviews, marking the occurrence of side effects during the application of the powder - e.g., appearance of sleepiness, indigestion. But these manifestations are usually mild and may be related to the clinical picture of viral infections, and not to the manifestation of the side effects of medications.
To the drug benefited, should strictly adhere to its dosage, take into account the contraindications to the use and start using the medication at the first signs of a cold, but not in advanced cases of the disease.